Prednisone

I'm new on here but just wondering if anyone can please help me out.

My doctor has just put me on a short course of Prednisone (taking 15mg a day for 5 days due to an allergic reaction which has caused a horrible rash). I'm currently on day 4 and my fingernails and toenails are all really sore and sensitive. Like it hurts to walk when your toes press up against the end of your shoe etc. I know this sounds really weird and from looking online I can't find anyone else who has experienced the same thing. Is anyone able to offer an explanation of let me know how I can relieve this?!

Thanks in advance for any help you can give :-)

2 Replies

oldestnewest
  • Hi

    I didn't have that side effect when taking Prednisone. Go back to your GP and let them know... there are other steriods they can give you.

    Good luck

  • Good advice from Polyangel. We are all different and react in different ways to drugs. If in doubt, ask for a referral to an ITP centre specialising in ITP. Look at the itp association web site and search on forum and you will find a list of centers around the uk. Good luck.

You may also like...